MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE; LARYNGOSCOPE, RIGID
Model Number 0574-0127
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The glidescope titanium lopro t4 reusable laryngoscope was returned to verathon for evalaution.A verathon technical service representative evaluated the returned device and was able to confirm the reported image issue.Upon visual inspection, the front camera lens was found to be melted.When connected to verathon's test equipment, it produced poor image quality.The customer's glidescope titanium lopro t4 failed verathon's device functionality testing.Following verathon's device evaluation, the customer was notified about verathon's evaluation findings including the lens damage identified.The melted front lens was determined to be likely caused by exposure to excess heat during reprocessing.In accordance with verathon's glidescope products reprocessing manual, the titanium blades are not validated for autoclave sterilization.The reprocessing manual contains a caution stating: "do not expose any system component to temperatures above 60°c (140°f), and do not use autoclaves or other heat sterilization systems, except as described in this manual.Exposure to excess heat causes permanent device damage." the t4 is also direct marked stating, "do not autoclave" on the handle.Furthermore, following reprocessing, the reprocessing manual states to examine the component to make sure it is not damaged and do not use the component if any damaged is identified.The glidescope video laryngoscopes operations and maintenance manual (omm) also notes, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.
 
Event or Problem Description
A customer reported that during an intubation, the image from the glidescope titanium lopro t4 reusable laryngoscope was dark and did not allow the anesthetist to complete the intubation of the patient.No use of a backup device, delay in procedure, or harm to the patient was reported.

Brand Name
GLIDESCOPE TITANIUM LOPRO T4 REUSABLE LARYNGOSCOPE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24253160
Report Number9615393-2026-00010
Device Sequence Number15542586
Product Code CCW
UDI-Device Identifier00879123003171
UDI-Public(01)00879123003171(11)250218
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0127
Device Catalogue Number0574-0148
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown